Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 11:52:30 AM

Login with username, password and session length


Members
  • Total Members: 23744
  • Latest: Peter1
Stats
  • Total Posts: 642902
  • Total Topics: 48910
  • Online Today: 245
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Travada plus Etravirine (Intelence) help!  (Read 1014 times)

0 Members and 1 Guest are viewing this topic.

Offline AgilityAddict

  • Member
  • Posts: 18
Travada plus Etravirine (Intelence) help!
« on: July 09, 2012, 04:04:53 PM »
Anyone out there with possibly some happy experience on this? I need a bit of encouragement. First dose tonight!

Offline AgilityAddict

  • Member
  • Posts: 18
Re: Travada plus Etravirine (Intelence) help!
« Reply #1 on: July 18, 2012, 07:36:07 PM »
Nothing like personal experience. On day 7 ( after abandoning Atripla because of se ere side effects) a new rash started and swiftly spread and made life miserble.
Seen at hospital, baffled, again not see such a severe reaction and was concerned Steven Johnson Syndrome would follow. So this had to be abandoned as well.

Very disappointed but resigned.

Now on Truvada + Raltegravir (Isentress)
Any advice welcomed!

Offline AgilityAddict

  • Member
  • Posts: 18
Re: Travada plus Etravirine (Intelence) help!
« Reply #2 on: July 18, 2012, 07:38:36 PM »
Nothing like personal experience. On day 7 ( after abandoning Atripla because of se ere side effects) a new rash started and swiftly spread and made life miserble.
Seen at hospital, baffled, again not see such a severe reaction and was concerned Steven Johnson Syndrome would follow. So this had to be abandoned as well.

Very disappointed but resigned.

Now on Truvada + Raltegravir (Isentress)
Any advice welcomed!

Offline AgilityAddict

  • Member
  • Posts: 18
Travada plus Isentress (raltegravir) - any experience please!
« Reply #3 on: July 18, 2012, 07:46:17 PM »
Any advice? This is my 3rd. combination after Atripla (extreme rash and hepatitis) and secondly, Etraverine (Intelence) that caused a second severe rash!

Now on Truvada plus Isentress, Raltegravir. If you have experience, I need some moral support!!!
« Last Edit: July 18, 2012, 07:48:31 PM by AgilityAddict »

Offline RWR

  • Member
  • Posts: 124
  • Nothing changes unless you change something
Re: Travada plus Etravirine (Intelence) help!
« Reply #4 on: July 18, 2012, 08:30:05 PM »
Hi I am on truvada and isentress and am doing well.I had sleep problems on the atripla.
Hiv+ 1986
Isentress
Truvada

Bobby

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.